# SDR USAA20090814BB122

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Jammed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PHL - FLT 711 - EN ROUTE ZRH TO PHL.  EICAS MSG T/E FLAP DISAGREE DISPLAYED, TRAILING EDGE LIGHT ILLUMINATED.  FLAPS WERE BETWEEN 20 AND 25 DEGREES.  FLAPS FAIL TO MOVE TO SELECTED POSITION.  ACCOMPLISHED FSEU BITE WITH NO NOTED DISCREPANCIES.  PERFORMED SATISFACTORY FIM TASK.  ALL INDICATIONS WERE NORMAL.
